# SDR HALA0700443

- Difficulty date: October 10, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 18,698 hours, 3,574 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Condition: Leaking
- Location: Nr 4 Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, NR 2 ENGINE HIGH OIL CONSUMPTION 8 PINTS ADDED.  ACCOMPLISHED AMM TASK 79-00-00-206 STEP G.  LEAKAGE DETECTION INSPECTION ON NR 2 ENGINE, FOUND LEAK AT NR 4 BEARING OIL STRAINER HOUSING.  TORQUED AND SAFETY B-NUT, NO LEAKS NOTED ON ENGINE RUN UP.
